# SDR XG3R085889

- Difficulty date: April 1, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N26LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3514
- Aircraft time: 550 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 550 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 013020020010
- Part serial: 02004
- Condition: Shorted
- Location: Instrument Panel
- Part time: 550 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTIAL FAILURE OF POWER SUPPLY. EXPERIENCED A BACKLIGHTING FAILURE OF THE COMM RADIOS, ENGINE CONTROL PLATE AND TFO PANEL.  USING THE WIRING DIAGRAM , 33-10-00-001, PAGE 1002, I TRACED THE FAILURE TO PIN 12 OF THE NORMAL LIGHTING POWER SUPPLY (148L).  ALTHOUGH THE COMPASS AND  INSTRUMENT PANEL PLATE ARE ALSO PART OF THE NORMAL LIGHTING POWER SUPPLY, THAT SECTION OF THE POWER SUPPLY WAS WORKING NORMALLY, IT WAS ONLY PIN 12 (28V/P5) THAT HAD FAILED.
